# SDR AT9900884

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 2150 · Cabin Cooling System
- Part: Rt Pack
- Condition: Overheat
- Location: Ac Bay
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FOUND RIGHT AIR CONDITIONING PACK WENT TO FULL HOT IN FLIGHT, APPROXIMATELY 5 MINUTES AFTER TAKEOFF.  DEFERRED PER MEL 21-1, PROBLEM COULD NOT BE DUPLICATED.
